# SDR 08FDEA03093

- Difficulty date: July 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,389 hours, 11,045 cycles
- Engine: Ge CF680
- Engine time: 43,413 hours, 7,527 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,413 hours, 7,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

APPROACHING CRUISE ALTITUDE GOT A LEVEL 2 'ENG 2 N2 LOW' FOLLOWED BY A ROLL BACK ON ENG 2.  ALL INDICATIONS INDICATED FLAME OUT.  ACCOMPLISHED QRH PROCEDURES AND LANDED WITHOUT INCIDENT.  DID NOT ATTEMPT A RESTART.  PERFORMED ENGINE POST-WINDMILLING INSPECTION PER MM 72-00-05-6 FOUND OK, RUN ENGINE NR 2 PER JRH FOUND ENGINE RUN NORMAL, ALL PARAMETERS IN LIMITS.  FUEL FILTER INSPECTED & FOUND CLEANED.  REPLACED WITH NEW ONE.  REMOVED AND REPLACED HMU AS PER 73-21-01-4 1 RUN UP & LEAK TEST OK.  INSPECTED NR 2 MANIFOLD FOR CRACKED PIPING, NONE FOUND.  ALSO ACCOMPLISHED FUEL SHROUD TEST PER MM 28-25-00-5 CHECKED OK.  ZERO FUEL AND NO LEAKS.
